MathSciNet Relay Station
MathSciNet bibliographic data
MR698818 (84g:93084) 93E20 (49A29)
Karatzas, Ioannis A class of singular stochastic control problems. Adv. in Appl. Probab. 15 (1983), no. 2, 225–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement